I've been on levothyroxine 150mcg for 6 months after complet

Patient

Q: I've been on levothyroxine 150mcg for 6 months after complete thyroid removal. First three months I felt great working out twice a day and on top of everything. When cold weather hit, I hit rock bottom with no energy, unable to sleep, very cold, memory fog. Dr lowered by dose and put me on nerve pills. I have resurfaced yet. When I felt my best my TSH level was 6.6 and now at 4.5. Lab tests is what drs go by but I felt my best at 6.6. (Only three months after surgery) my skin is very dry as well. What would you recommend to get my energy levels up and my skin moist?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

Q: Hi, I have had this on my penis since mid Oct (3 months). It has not been any change in its color or development is ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews